It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been taking Lexapro for about a week now-10mg. My side effects are that it makes me sleepy, so I started taking it at night. I have no problem falling asleep, but I will wake up in the middle of the night with insomnia and not be able to get back asleep. Has anybody else experienced this on Lexapro? If so, did it subside after a certain amount of time? I would also like to know for those of you that it worked for...how long did it take to notice a positive difference? Like I said, I've only been on it a little under a week. I would also like to know what kinds of side effects anyone got on this. Did anyone have sexual side effects that went away after awhile?? Thanks!





All times are GMT -7. The time now is 04:31 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!